Who to contact if your treatment is causing problems

User avatar
Steffi
Moderator
Moderator
Posts: 987
Joined: Sun Apr 25, 2010 7:21 pm
Location: South Manchester

Re: Who to contact if your treatment is causing problems

Postby Steffi » Thu Apr 03, 2014 2:08 am

Guess I'll get the injection tomorrow as planned, and ask CX about it during my appt on the 24th?
That is what I would do.
If CX will not give you a T-gel supplement, then you could always buy yourself some.
Mine is called "Testim" It says that each 5-gram tube containes 50-milligrams of T.
The dose I use is the size of half a garden pea ...... it only needs a tiny amount to just lift me into female range or slightly over, so if you did have to buy it yourself, it should not be an expensive habit.
- of course, if you do sneakily self-med then you will need to stop a couple of weeks before any blood test which might give you away. ;)

I guess then that the breakthrough of erections was due to the Spiro/Deca switchover.

I should also remark that I feel bad when my Estrogen levels are below target - it is possible that your estrogen levels have some bearing. What do I know......I am not a doctor and the endocrine system is very complex and interactive so consult the experts. (but that would be one question to remember to ask) Also remember that the enzyme Aromatase can convert estrogen into testosterone...... :shrugs:

We put our bodies through some stressful changes with cross-gender hormones, changes that Nature did not expect and did not build-in a rapid response for.
Your system has had another good rattle from the changeover Spiro to Deca so perhaps you just need time to recover and settle on the new regimen?

Ask the experts, Iffy and Dr Seal :-)
Contact me privately via "steffi AT transgenderzone DOT com" Click to see Who I am

To those who understand, I extend my hand
To the doubtful I demand, take me as I am
Not under your command, I know where I stand
I won't change to fix your plan, Take me as I am (Dreamtheatre - As I Am)

Disable adblock

This site is supported by ads and donations.
If you see this text you are blocking our ads.
Please consider a Donation to support the site.

Pueraria Mirifica Breast Enhancement Hormone Database

SarahG
Posts: 165
Joined: Mon Sep 26, 2011 6:25 pm
Location: South Wales

Re: Who to contact if your treatment is causing problems

Postby SarahG » Wed Apr 09, 2014 6:38 pm

Well the Spiro -> Deca changeover was back in November, so I'd hope it wasn't related to that. That said I still have long-term memory loss side effects from Methotrexate which I haven't taken in 3-5 years (can't remember exactly!) so I guess these things can run on and on.

It's only a couple of weeks to wait to see them *shrug*


Return to “Charing Cross Gender Identity Clinic”

Who is online

Users browsing this forum: No registered users and 1 guest

;